# SDR FDKA200701025

- Difficulty date: January 25, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 14,895 hours, 13,649 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Vent
- Part number: 2810051102
- Part serial: 1869L
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 7,604 hours, 6,875 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FDM 5964 ATL-HPN (1603 PHX LCL).  FUEL COMING FROM VENT WHILE SINGLE POINT REFUELING.  MX REPLACED VENT VALVE.
